RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 181–182 (Mi umn2738)  

International conference "Modern Problems of Algebra and Analysis"
Brief communications

Poincaré series and an extension of the Lehmer conjecture

N. V. Kuznetsov


Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 203–204

Bibliographic databases:

MSC: 13D40, 42A16

Citation: N. V. Kuznetsov, “Poincaré series and an extension of the Lehmer conjecture”, Uspekhi Mat. Nauk, 40:4(244) (1985), 181–182; Russian Math. Surveys, 40:4 (1985), 203–204

Citation in format AMSBIB
\Bibitem{Kuz85}
\by N.~V.~Kuznetsov
\paper Poincar\'e series and an extension of the Lehmer conjecture
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn2738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807746}
\zmath{https://zbmath.org/?q=an:0588.10022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..203K}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 203--204
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003648}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900043}


Linking options:
  • http://mi.mathnet.ru/eng/umn2738
  • http://mi.mathnet.ru/eng/umn/v40/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:275
    Full text:103
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019